... this side effect to go away?
Entresto - Has anyone experience irregular heartbeat on this medicine if so how long does it take...
Question posted by Tammy Seck on 20 June 2021
Last updated on 20 June 2021 by masso
I have went to my doctor and they have lowered my dosage
You should report this side effect to your Dr. asap, tomorrow morning.
Check with your doctor immediately if any of the following side effects occur while taking sacubitril / valsartan:
Abdominal or stomach pain
dizziness, faintness, or lightheadedness when getting up suddenly from a lying or sitting position
nausea or vomiting
numbness or tingling in the hands, feet, or lips
unusual tiredness or weakness
weakness or heaviness of the legs
- Entresto uses and safety info
- Entresto information for Healthcare Professionals (includes dosage details)
- Side effects of Entresto (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.